MathSciNet Relay Station
MathSciNet bibliographic data
MR2776996 05E10 (05A05 13F60 15A15)
Bergeron, François; Reutenauer, Christophe $SL_k$-tilings of the plane. Illinois J. Math. 54 (2010), no. 1, 263–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement